# SDR SWAA071524

- Difficulty date: March 22, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 52,448 hours, 46,798 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1611215
- Condition: Leaking
- Location: -A-Hyd Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY.  TOTAL -A- SYSTEM HYDRAULIC FLUID AND PRESSURE LOSS.  REMOVED AND REPLACED NR 2 SPOILER ACTUATOR O-RING PER MM.
